# SDR CAL951174

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 293 - EWR - THE OVERHEAD EMEGENCY EXIT LIGHT AT AFT GALLEY WOULD NOT ILLUMINATE.  THE EMERGENCY EXIT LIGHT BATTERY WAS REPLACED AND OPERATION OF THE LIGHT WAS RESTORED.  (M)
